By Topic

Optimal adaptive estimation and stochastic control for distributed-parameter systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Watanabe, K. ; Kyushu University, Fukuoka, Japan ; Yoshimura, T. ; Soeda, T.

The problems of adaptive estimation and control for a general class of linear stochastic partial differential dynamical systems are studied by using the well-known Lainiotis' partition theorem. From the physically realizable point of view, the sensor and interior controller are of pointwise type. As a consequence, it is shown that this theorem leads to a unified treatment of an adaptive control problem under incomplete state informations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 1 )